Ibrutinib/Gazyva: After being on Ibrutinib for... - CLL Support

CLL Support

16,717 members27,042 posts

Ibrutinib/Gazyva

Meesh31547
Meesh31547

After being on Ibrutinib for 8 months, my numbers started to crawl up, so Gazyva was added to the mix. Since then, I have been so nauseated I barely go out of the house. I have tried every nausea medicine out there, and next week I'm going to try acupuncture. I had the same reaction to Rituxan and wonder if this is the problem. I also used to have a condition called gastroparesis, but that is long gone. I'm wondering if possibly that is coming back. I don't know where to turn. Does anyone have any suggestions?

10 Replies
oldestnewest

Sorry you are feeling poorly Meesh. Not being a medical person I just wanted to offer my sympathy. Do you have a urgent number to contact where you have the treatment given, if so I would give them a call. You obviously need a qualified medical person to answer your question. Hope this helps a little.

Best wishes.

Sue

P's hope you soon feel better.

MsCLL
MsCLLCLL CURE Hero

Did you try Ativan? It works for nausea. Try ginger tea also.

Hidden
Hidden in reply to MsCLL

Be careful with the Ativan. It works but is highly potent and physically addictive if used regularly for more than 2-4 weeks. I speak from experience. I am just starting a slow reduction after 6 months of use to avoid serious and possible life threatening withdrawal effects from cold turkey withdrawal methods. Try zophran or compazine for nausea.

Meesh31547
Meesh31547 in reply to Hidden

I do take Zofran, but it's not doing anything, and I'm sensitive to Compazine.

Hidden
Hidden in reply to Meesh31547

If you must use Ativan only use it sparingly and for a very short period of time.

I find crystallised ginger works for me. Hope you find something.

Best wishes,

Maggie

I know gastroparesis causes nausea as well. I am wondering whether an adjustment to your treatment for that might help if that condition is not under control. So sorry you are suffering. I am on ibutrinib and my numbers are climbing as well after nine months. I hope this new drug helps and you find something to take away the nausea. Acupuncture has been very effective for me with other issues. Wishing you the best.

Meesh31547
Meesh31547 in reply to Jilltap

I'm trying acupuncture next week and will hope for good results as well. Thank you for writing!

The acupuncture has really helped, along with a watch that I purchased called a Reliefband. I'm grateful!

I have to go back on this. The aucupuncture heldped minimally, and the watch (Reliefband) I wound up sending bacik. I might add these work on my girlfriend, so don't use me as a tester. They might work fine on you!

You may also like...